# SDR DALA2024022902813

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 11,937 hours, 5,559 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 3 UPPER AFT SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. LOG-PAGE UPDATED @ 29FEB24 0210 UTC 02 CORR BY ALLISON 02532897 IAH 29FEB24 ATA 5742 RII: N ENTR 01831429 W REPAIRED LH SLAT TRACK NBR 3 UPPER AFT SURFACE IAW ER/A 608436- 14AD REV C AND PRI 608436-14AD REV 0 MATCHED. (LP# 0223099)
